An Armijo-type method for pseudomonotone equilibrium problems and its applications - Université de Lorraine Access content directly
Journal Articles Journal of Global Optimization Year : 2013

An Armijo-type method for pseudomonotone equilibrium problems and its applications

Dates and versions

hal-01636724 , version 1 (16-11-2017)

Identifiers

Cite

Ngoc Anh Pham, Hoai An Le Thi. An Armijo-type method for pseudomonotone equilibrium problems and its applications. Journal of Global Optimization, 2013, 57 (3), pp.803 - 820. ⟨10.1007/s10898-012-9970-8⟩. ⟨hal-01636724⟩

Collections

UNIV-LORRAINE
21 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More